# SDR SWIA2021081960391

- Difficulty date: June 29, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 37,643 hours, 27,477 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE (FUSELAGE SIDE) LAST LUG LAND CHAFED FROM MIGRATED ROLL PIN      (C-CHECK RO 8/18/2021)    BLENDED OUT CHAFE. PAX DOOR HINGE LUG LAND FUSELAGE SIDE ORIGINAL THICKNESS IS UNDETERMINABLE DUE TO CONFIGURATION OF PART, REMAINING THICKNESS ALSO UNDETERMINABLE, DEPTH OF BLEND OUT IS 0.068, DID NOT EXCEED MAX ALLOWABLE BLEND DEPTH OF 0.080. FOUND WITH IN LIMIT REF CRJ 700 SRM 53-21-23-201-010-A01 TYPE IV REPAIR.COMPLIED WITH SKY WEST TASK CARD 51-900-1002-SKY
